Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/8276
Title: Remarks concerning the Lyapunov exponents of linear cocycles
Authors: Russell, Johnson
Zampogni, Luca
Keywords: Lyapunov exponentSacker-Sell spectrumdiscrete spectrum
Issue Date: 2012
Publisher: EUT Edizioni Università di Trieste
Source: Russell Johnson, Luca Zampogni, "Remarks concerning the Lyapunov exponents of linear cocycles", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 44 (2012), pp. 89–116.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
44 (2012)
Abstract: 
We impose a condition of pointwise convergence on the
Lyapunov exponents of a d-dimensional cocycle over a compact metric
minimal flow. This condition turns out to have significant consequences
for the dynamics of the cocycle. We make use of such classical ODE
techniques as the Lyapunov-Perron triangularization method, and the
ergodic-theoretical techniques of Krylov and Bogoliubov.
Type: Article
URI: http://hdl.handle.net/10077/8276
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.44 (2012)

Files in This Item:
File Description SizeFormat
Johnson_Zampogni_RIMUT44.pdf348.75 kBAdobe PDFThumbnail
View/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.



CORE Recommender

Page view(s) 50

694
checked on Apr 1, 2020

Download(s) 50

842
checked on Apr 1, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.